Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for ear pain

Answered by
Dr.
Dr. Het Ram Bishnoi

General & Family Physician

Practicing since :1978

Answered : 6271 Questions

default
Posted on Mon, 25 Aug 2014 in Ear, Nose and Throat Problems
Question: Severe ear pain with cold. Can I take meftal 500 and p 650. At a time
doctor
Answered by Dr. Het Ram Bishnoi 4 hours later
Brief Answer:
MEFTAL +PARACETAMOL CONCOMITANTLY

Detailed Answer:
Hello XXXXX
You are having severe ear pain , so sad.
Meftal i.e.mefenamic acid 500 mg is a most potent pain reliever .
Paracetamol 650 mg ( p) is also pain reliever .
You can take together these two drugs without any side effects .
Nausea , vomiting ,abdominal discomfort ,beside others, are most common side effects ( minimum and common ) .
For these side effects ( if you feel ) take some pantaloc-d .
Zedoceff cv i.e. is cefpodoxime + clavulanic acid an important antibiotic for pain in ear .
You can use all these drugs safely for your ear pain.
I have answered your question.
Good luck.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,  

Recent questions on  Clavulanic acid

doctor1 MD

Hi doctor so my partner and i had a baby 8 and a half months ago we were using condoms as protection. I have underacfive thyroid . We decided last month or so to leave contraception and have our second child. My periods past two months have been...

doctor1 MD

neighbors dog nipped my leg broke skin thru my jeans should I go to the hospital ?

doctor1 MD

For what illness Macpod CV 200 is administered? What dosage? What are the side effects?

doctor1 MD

im having alot of questions and i need an answer asap, i have 29 month baby and she recently had a fever for a week she was taking antibiotics and theirs still fever , she was takin amoxillin amoxicillin and clavulanic acid, and that produce diareah and also she had shots of Ceftriaxone and now she has low body temparature (35.6) and it goes up and down please in need a answer!

doctor1 MD

my son 6 years old / male.he is suffering fever last 4 days and loose motion ( purely wateriform). some times vomiting also. he is telling no taste in the mouth. so tendency for vomitting. doctor gave a medicine , AUGMENTIN ES-600(amoxicillin trihydrate+potassium clavulanate). and now already he take the medicine two days(4 times/ 12 hrly). but still loose motion and fever also not reduced. the above said medicine correct or not....

doctor1 MD

I have been given a 5 day antibiotics course by my doctor - twice a day. The specific antibiotic is Advent (Tablets) 625mg. Breakup is as follows - Amoxycillin Trihydrate IP equivalent to Amoxycillin 500mg / Potassium Clavulanate Diluted IP equivalent to Clavulanic Acid 125mg. I wish to know whether alcohol is allowed with this or not.

doctor1 MD

our daughter was diagnosed with Acute sinusitis the doctor prescribed 500 doses @ 125Mg of Amoxicillin-POT Clavulanate to be taken orally over the next three months, plus Nasonex 50 MCG/ACT Nasal Suspension. My question if for the Antibiotic, three months seems to be a long period to be on an antibiotic for a Mucoid retention cyst.